# SDR CA960712107

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window
- Part number: 369H202471
- Condition: Departed
- Location: Pilots Door
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED INCREASED NOISE FOLLOWED BY WINDOW AND SEAL DEPARTING AIRCRAFT. IT IS BELIEVED THAT WINDOW WAS PROBABLY INSTALLED FROM OUTSIDE OF DOOR INSTEAD OF FROM INSIDE DOOR FRAME.
